MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? STEERABLE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? STEERABLE; IMPLANTABLE LEAD
Model Number 4555
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) requested review of the device data due to concerns for possible left ventricular (lv) loss of capture (loc).Technical services (ts) reviewed the recent presenting electrogram (egm) and determined it appeared consistent with lv loc.The hcp indicated that the patient would be brought into the clinic for further evaluation.No adverse patient effects were reported.This lv lead remains in service.
 
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
ACUITY? STEERABLE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25630687
Report Number2124215-2026-34026
Device Sequence Number13195740
Product Code NVY
UDI-Device Identifier00802526419447
UDI-Public(01)00802526419447(17)131013
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P050046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/13/2013
Device Model Number4555
Device Catalogue Number4555
Device Lot Number199745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/25/2026
Date Device Manufactured10/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale